# SDR ASAA2022051638352

- Difficulty date: May 16, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 55,375 hours, 16,275 cycles
- System (JASC): 3443 · Doppler System
- Part: Radar
- Part number: UNKNOWN
- Condition: Failed
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PWS FAIL AND WXR FAIL INDICATED ON F/O ND. GROUNDED - YES. ACCOMPLISHED A/C POWER RESET PER B737-800 AMM 20-60-01. ACCOMPLISHED WXR OPS TEST PER AMM 34-43-00. OPS CHECKS NORMAL.
